# SDR DXTA200601244

- Difficulty date: February 15, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 6,093 hours, 3,756 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143809
- Part serial: 99209H4341
- Condition: Cracked
- Location: Cockpit
- Part time: 6,093 hours, 3,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL200, ARCING & SPARKING IN CAPT'S FWD WSHIELD, LWR LT CORNER.  TURNING OFF LT WSHIELD HEAT SWITCH STOPPED ARCING BUT OUTER WINDSHIELD CRACKED ABOUT 10 SECONDS LATER.  REMOVED SUNVISOR.  REMOVED LT SIDE WINDOW TRIM PNL.  REMOVE CTR POST TRIM PNL.  REMOVED PILOT SEAT.  REMOVED SIDE CONSOLE TRIM PNL.  CONNECTED WSHIELD TEST BOX TO LT CONTROLLER PERFORMED ENG RUNS. WSHIELD CHECKS FAILED ON PARA 5A(8), WSHLD HEAT INOP" EICAS MESSAGE, COULD NOT CONTINUE ANY FURTHER WITH CHECKS. REMOVED FROM BOX FROM SYS.  WSHIELD READY FOR REMOVAL. LABELED AND DISCONNECTED ALL REQUIRED CONNECTORS. REMOVED FAULTY WSHIELD PN 9914380-9 SN 99209H4341. REMOVED OLD SEALANT AND CLEANED AREA FOR NEW WSHIELD. INSTALLED WSHI
